Translator Disclaimer
2006 Exotic relation modules and homotopy types for certain 1–relator groups
Jens Harlander, Jacqueline A Jensen
Algebr. Geom. Topol. 6(5): 2163-2173 (2006). DOI: 10.2140/agt.2006.6.2163

Abstract

Using stably free non-free relation modules we construct an infinite collection of 2–dimensional homotopy types, each of Euler-characteristic one and with trefoil fundamental group. This provides an affirmative answer to a question asked by Berridge and Dunwoody [J. London Math. Soc. 19 (1979) 433–436]. We also give new examples of exotic relation modules. We show that the relation module associated with the generating set {x,y4} for the Baumslag–Solitar group x,y|xy2x1=y3 is stably free non-free of rank one.

Citation

Download Citation

Jens Harlander. Jacqueline A Jensen. "Exotic relation modules and homotopy types for certain 1–relator groups." Algebr. Geom. Topol. 6 (5) 2163 - 2173, 2006. https://doi.org/10.2140/agt.2006.6.2163

Information

Received: 18 May 2006; Accepted: 25 September 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1128.57002
MathSciNet: MR2263062
Digital Object Identifier: 10.2140/agt.2006.6.2163

Subjects:
Primary: 57M20
Secondary: 57M05

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.6 • No. 5 • 2006
MSP
Back to Top